Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking medication to treat tonsillitis. Having bad taste, low energy, feeling thirsty, dizziness. Possible problem?

Hi, I am 33 years old, weigh about 67kg and a height of 5 7 . I was recently treated for tonsillitis (prescription DROX 500_ Cefadroxil Capsules). I was done with the dose 3 days ago. For the last 5 days i have been experiencing dizzy spells, feeling very thirsty and having low energy levels. I also have a bad taste in the mouth in the morning. what might be the problem?
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi sir, these are all the residual symptoms after a throat infection.
The medicines, antibiotics will make you feel so.
Do not worry, hydrate yourself properly, eat lot of fruits and veggies.
Avoid curds and oily food.
You will be fine in a weeks time.
Answered: Thu, 10 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor